# SDR CALA0000056

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN BULKHEAD AT STA 1309 BETWEEN LONGERONS 15R AND 16R.  THE CRACK WAS STOP DRILLED IAW SRM 53-14-03, FIGURE3 AND A REPAIR WAS INSTALLED IAW SRM 51-10-04, 51-10-03, AND  51-30-05.
